Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

How long after taking abortion pills must I wait to conceive ?

I am a 29 yrs old (5ft 3in, 55kg)woman having a 3 and half yrs kid. In Oct 2009 I had an abortion pill in 5 weeks in consultation with a Gynecologist . in Dec 2010 (after almost one year) I had spontaneous abortion in 15 weeks 5 days. Is it an after effect of that abortion pill? How much will be the risk of abortion if I pan to conceive in next 6 months to a year?
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It is not due to the abortion pill. There could be problem like infections, chromosomal disorders, problems in blood which can cause this. You should get a checkup with your Gynaecologist before you plan to conceive to rule out the above mentioned problems. One month before you plan to conceive you should take Folic acid tablet 0.5mg in the morning once everyday till end of 12 weeks of pregnancy. Avoid long bumpy journeys in early pregnancy and sexual intercourse in first 6 weeks and last 6 weeks of pregnancy.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor